# SDR SWAA2024071706626

- Difficulty date: June 27, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 26,700 hours, 13,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACE BATTERY IAW SWA AMM 33-51-06; PERFORMED AN OPERATIONAL CHECK OF BATTERY CHARGER AND BATTERY PACK IAW SWA AMM 33-51-06.;[02] REMOVED AND REPLACE BATTERY IAW SWA AMM 33-51-06; PERFORMED AN OPERATIONAL CHECK OF BATTERY CHARGER AND BATTERY PACK IAW SWA AMM 33-51-06.
